# SDR J7SA2021123000306

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N366FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500326
- Aircraft time: 5,265 hours, 3,611 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DIVERTED DUE TO BLEED 2 FAIL, ANTI ICE INHIBIT, BLEED 1 FAIL, AND CABIN ALT HIGH CAS DURING CLIMB OUT. EMERGENCY DECLARED; NOT ALL PASSENGER OXYGEN MASKS DEPLOYED. CREW FOLLOWED QRH, ONCE BLEED SWITCHES WERE TURNED OFF AND BACK ON, THE BLEED SYSTEM STARTED TO RECOVER AND MESSAGES EVENTUALLY EXTINGUISHED. AIRCRAFT LANDED SAFELY AT KSLC. REPLACED DAMAGED LEFT PRE-COOLER. REPLACED DAMAGED RIGHT PRE-COOLER. WORK PERFORMED IAW PHENOM 300 AMM 36-11-05. OPS AND LEAK CHECKS GOOD.
